# SDR VNAA202401050008

- Difficulty date: November 17, 2023
- Submitted: January 5, 2024
- Operation: Air carrier
- Aircraft: N562NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15347
- Aircraft time: 20,359 hours, 18,246 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: SH670319963
- Condition: Corroded
- Location: Bs 319-349
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IN REF TO: DURING INSPECTION OF TASK 53-20-315-JIC,WAS FOUND CORROSION ON ANGLE BTW FS=319.70/FS=349.00 WL72.50.   ANGLE BTW FS=319.70/FS=349.00 WL72.50 WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01.
